# SDR SWAA115760

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,618 hours, 58,535 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 65C2817830
- Part serial: BN977
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RT MAIN LANDING GEAR STAYED DOWN.  CYCLED GEAR DOWN AND UP AND GEAR CAME UP.  REMOVED AND REPLACED RT MLG INNER DOOR PER MM.
